# SDR SWAA2017042513315

- Difficulty date: April 10, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 41,490 hours, 24,299 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tee Fitting
- Part number: 149A7216
- Condition: Worn
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL TEE FITTING WORN AT BS 663.75, LBL 28.    R & R THE TEE FITTING IAW SRM AND DWG.
